Document Detail


Intracranial hypertension due to levothyroxine use.
MedLine Citation:
PMID:  25266827     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
We report a case of intracranial hypertension in a 13-year-old boy on levothyroxine therapy for hypothyroidism and review the literature describing this rare association. He presented with severe headaches and was found to have bilateral optic disk edema and elevated intracranial pressure shortly after an increase in his dosage of levothyroxine. The optic disk edema and headaches resolved with decreasing the levothyroxine and initiating acetazolamide.
Authors:
Casey J Beal; Kristina Y Pao; R Nick Hogan
Related Documents :
10543347 - Rejection of stapled prosthetic mesh after laparoscopic sacropexy.
8915937 - Pregnancy in women with cerebrospinal shunts: a literature review and case report.
15828967 - Use of atresic vagina as a urethra to repair iatrogenic incontinence, secondary to a co...
2631677 - Abnormal cornual ostia and infertility.
7771377 - Sudden death in elderly women with fabry's disease.
10047937 - Nefazodone overdose: a case report.
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2014-9-27
Journal Detail:
Title:  Journal of AAPOS : the official publication of the American Association for Pediatric Ophthalmology and Strabismus / American Association for Pediatric Ophthalmology and Strabismus     Volume:  -     ISSN:  1528-3933     ISO Abbreviation:  J AAPOS     Publication Date:  2014 Sep 
Date Detail:
Created Date:  2014-9-30     Completed Date:  -     Revised Date:  2014-10-1    
Medline Journal Info:
Nlm Unique ID:  9710011     Medline TA:  J AAPOS     Country:  -    
Other Details:
Languages:  ENG     Pagination:  -     Citation Subset:  -    
Copyright Information:
Copyright © 2014 American Association for Pediatric Ophthalmology and Strabismus. Published by Elsevier Inc. All rights reserved.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Carbon black and titanium dioxide nanoparticles induce distinct molecular mechanisms of toxicity.
Next Document:  Effect of laser photocoagulation on plasma levels of VEGF-A, VEGFR-2, and Tie2 in infants with retin...